# SDR ASAA2025120562880

- Difficulty date: December 5, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 68,265 hours, 20,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS IN ROW 16 ABC AND ROW 17 DEF ARE INOPERATIVE. GROUNDED - YES. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-801ALL EMERGENCY LIGTHS WORKING. NO DEFECTS NOTED.
